Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 75, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 29, 2013, 4:16 PM CDT for Clay County, Dickinson County, Ottawa County, Kansas. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 4:16 PM CDT (21:16 UTC)
- Expired
- May 29, 2013, 5:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clay County, KS, Dickinson County, KS, Ottawa County, KS
The radar
The Topeka radar (KTWX), 122 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 4:45 PM CDT | TSTM WND DMG | Culver, KS | REPORT OF SEVERAL TREES BLOWN DOWN |
| May 29, 4:45 PM CDT | NON-TSTM WND DMG | Culver, KS | REPORT OF SEVERAL TREES BLOWN DOWN |
| May 29, 5:00 PM CDT | TSTM WND GST 60 | 6 N Wells, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
169
WUUS53 KTOP 292116
SVRTOP
KSC027-041-143-292200-
/O.NEW.KTOP.SV.W.0075.130529T2116Z-130529T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
416 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
NORTHWESTERN DICKINSON COUNTY IN CENTRAL KANSAS...
OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 500 PM CDT
* AT 414 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 16 MILES SOUTHWEST OF BEVERLY TO 5 MILES
SOUTHWEST OF BROOKVILLE TO WINDOM...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. 65 MPH WIND GUSTS WERE REPORTED
AT THE ELLSWORTH AIRPORT.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...TESCOTT...CULVER...ADA...BENNINGTON...NILES...
DELPHOS...WELLS...SOLOMON...MANCHESTER AND LONGFORD.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3930 9794 3931 9793 3931 9737 3891 9723
3878 9738 3896 9738 3895 9793
TIME...MOT...LOC 2116Z 224DEG 51KT 3889 9817 3873 9790
3844 9786
HAIL...<.75IN
WIND...70MPH
$$
PHILLIPS2 follow-up statements
838
WWUS53 KTOP 292135
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
435 PM CDT WED MAY 29 2013
KSC027-041-143-292200-
/O.CON.KTOP.SV.W.0075.000000T0000Z-130529T2200Z/
OTTAWA-CLAY-DICKINSON-
435 PM CDT WED MAY 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DICKINSON...SOUTHWESTERN CLAY AND OTTAWA COUNTIES UNTIL 500 PM CDT...
AT 432 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTHEAST OF BARNARD TO CULVER TO
ASSARIA...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. 60 MPH WINDS WERE REPORTED NEAR
LINCOLN. WINDS GUSTED TO 63 MPH AT THE ELLSWORTH AIRPORT.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ADA...BENNINGTON...DELPHOS...WELLS...NILES...SOLOMON...
MANCHESTER AND LONGFORD.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3930 9794 3931 9793 3931 9737 3891 9723
3878 9738 3896 9738 3895 9793
TIME...MOT...LOC 2135Z 215DEG 54KT 3915 9797 3898 9770
3871 9765
HAIL...<.75IN
WIND...70MPH
$$
PHILLIPS249
WWUS53 KTOP 292151
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
451 PM CDT WED MAY 29 2013
KSC027-041-143-292200-
/O.CON.KTOP.SV.W.0075.000000T0000Z-130529T2200Z/
OTTAWA-CLAY-DICKINSON-
451 PM CDT WED MAY 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DICKINSON...SOUTHWESTERN CLAY AND OTTAWA COUNTIES UNTIL 500 PM CDT...
AT 447 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF ADA TO WELLS TO NEW CAMBRIA...
AND MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. WINDS OF AT LEAST 70 MPH WERE
REPORTED IN CULVER WITH TREES BLOWN DOWN.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
DELPHOS...WELLS...NILES...SOLOMON...MANCHESTER AND LONGFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3930 9794 3931 9765 3930 9736 3898 9726
3886 9738 3897 9737 3896 9793
TIME...MOT...LOC 2151Z 215DEG 45KT 3930 9789 3919 9759
3893 9751
HAIL...<.75IN
WIND...70MPH
$$
PHILLIPSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:13 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 29, 3:13 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 313 PM CDT WED MAY 29 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 309 PM CDT WED MAY 29 2013 FOCUS ON EVOLUTION OF SEVERE STORMS TONIGHT AND FLOODING THREAT. STRONG SHORT WAVE TROUGH NOW MOVING INTO THE PLAINS HELPING TO DEEPEN THE SFC LOW ACROSS WESTERN KS. GUSTY SOUTH WINDS WILL PERSIST AS A 60KT LLJ DEVELOPS AFTER 00Z. LARGE CLUSTER OF SEVERE STORMS ALREADY DEVELOPING WILL CONGEAL INTO A LINE AND MOVE INTO THE CWA AFTER 00Z. ADDITIONAL STORMS MAY DEVELOP WITHIN ZONE OF ASCENT/WAA NEAR THE NEBRASKA BORDER LATE THIS AFTERNOON. WILL HAVE TO WATCH BOTH SCENARIOS SINCE LL SHEAR WILL BE INCREASING AOA 20KTS MOST AREAS THIS EVENING/TONIGHT AND 6KM SHEAR OF 40KTS WILL BE COMMON ACROSS MUCH OF THE CWA. EXPECT SUPERCELL STRUCTURES EMBEDDED WITHIN LINES TONIGHT. ALL HAZARDS INCLUDING LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL AGAIN BE POSSIBLE. ALSO CONCERNED ABOUT THE POTENTIAL FOR ANOTHER PROLONGED PERIOD OF HEAVY RAINS IF A COMPLEX DEVELOPS AND MOVES SOUTHEAST ACROSS THE AREA SO HAVE ISSUED A FLASH FLOOD WATCH FOR NORTHERN THIRD ANTICIPATING MORE HEAVY RAINS WILL CAUSE FLOODING IN AREAS ALREADY SATURATED. ON THURS...MID LEVEL TROUGH AXIS WILL SWEEP THROUGH PERHAPS ALLOWING A BRIEF BREAK IN THE SEVERE WEATHER THROUGH MID AFTERNOON. MORNING CONVECTION IS EXPECTED TO LINGER BUT BY LATER AFTERNOON IT APPEARS THAT ANOTHER SFC BOUNDARY COULD END UP IN THE CWA SOMEWHERE AND BE THE FOCUS FOR ADDITIONAL SEVERE STORMS BY LATE DAY. UPPER JET WILL INCREASE SO DEEP SHEAR WILL BE STRONGER THU IT APPEARS ANOTHER RISK FOR TORNADOES...HAIL...DAMAGING WINDS EXISTS FOR OUR AREA THURS PM. WISH THERE WAS BETTER NEWS BUT THAT IS THE WAY IT LOOKS AT THIS POINT. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 309 PM CDT WED MAY 29 2013 SHORT RANGE MODELS CONSISTENT IN HANGING UP DRLINE ACROSS CENTRAL KANSAS THURSDAY NIGHT...AND AFTERNOON AND EVENING CONVECTION FORMING INTO A POTENTIALLY SEVERE MCS THAT TRAVERSES EASTERN KS OVERNIGHT. ALONG WITH SEVERE WEATHER...MORE HEAVY RAIN WILL BE POSSIBLE AND ANOTHER FLASH FLOOD WATCH COULD BE NEEDED OVERNIGHT. ON FRIDAY...REMNANT OF SAID MCS COULD BE EXITING NORTHEAST KS DURING THE MORNING...AND THEN COMBINATION OF OUTFLOW BOUNDARY WITH FRONT SETS UP OVER OVER EC KS FOR THE AFTERNOON. BEST CHANCE OF AFTERNOON CONVECTION WOULD BE ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE...WITH SEVERE WEATHER STILL POSSIBLE IN THAT AREA ON FRIDAY. PRECIP ALONG/AHEAD OF FRONTAL BAND EXPECTED TO EXIT EC KS FRIDAY EVENING AND THEN CONTINUE PUSHING AWAY FROM THE AREA ON SATURDAY WITH A REINFORCING COLD FRONT SWEEPING THROUGH. THEN DRY CONDITIONS SHOULD PREVAIL THROUGH THE WEEKEND INTO MONDAY AS A SURFACE HIGH PRESSURE RIDGE SLIDES EAST ACROSS THE AREA. NEXT CHANCE OF CONVECTION WOULD APPEAR TO BE MONDAY NIGHT IN WARM ADVECTION AHEAD OF A WEAK MID-LEVEL TROUGH IN NEARLY ZONAL FLOW ALOFT. THIS FLOW RESULTS IN AN INVERTED SURFACE TROUGH ACROSS KS... AND THIS INTERACTING WITH WEAK UPPER-LEVEL WAVES...WILL PRODUCE OFF AND ON CHANCES FOR SHOWERS AND THUNDERSTORMS FROM MONDAY NIGHT THROUGH WEDNESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1206 PM CDT WED MAY 29 2013 AREA WILL REMAIN IN GUSTY SOUTH WINDS WITH MVFR CIGS AROUND 3KFT THROUGH 00Z. SOME POTENTIAL FOR CIGS TO BECOME VFR THIS AFTERNOON AND WILL MONITOR...LINE OF STORMS SHOULD ARRIVE INTO MHK IN THE 22-02Z WINDOW AND WOULD BE EXPECTED TO ARRIVE IN THE TOP AREA AFTER 01Z TIME FRAME. && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ008-020-021-034- 035. FLASH FLOOD WATCH FROM 8 PM CDT THIS EVENING THROUGH THURSDAY AFTERNOON FOR KSZ008>012-020>024-034. && SHORT TERM...OMITT LONG TERM...GDP AVIATION...OMITT
Hazardous weather outlook, May 29, 3:55 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 355 PM CDT WED MAY 29 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-302100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 355 PM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A CHANCE FOR SEVERE WEATHER COMES WILL EXIST THIS EVENING AND OVERNIGHT. STORMS ARE EXPECTED TO DEVELOP OVER CENTRAL AND WESTERN KANSAS AND MOVE NORTHEAST WITH TIME. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THESE STORMS...AND ISOLATED TORNADOES CANNOT BE RULED OUT. HEAVY RAINFALL MAY BRING LOCALIZED FLOODING TONIGHT...ESPECIALLY NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES CONTINUE THURSDAY AND INTO FRIDAY. THESE STORMS ALSO HAVE THE POTENTIAL TO BE SEVERE...WITH THE THREAT DIMINISHING AND SHIFTING SOUTH AND EAST THROUGH EARLY SATURDAY. THE THREAT FOR HEAVY RAINFALL AND FLOODING WILL ALSO CONTINUE. STAY TUNED FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS EVENING AND ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER INCLUDING LARGE HAIL...STRONG WIND GUSTS AND DAMAGE...AND ANY TORNADO ACTIVITY.
In the hours before
Special weather statement, May 29, 11:08 AM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1108 AM CDT WED MAY 29 2013
KSZ020-021-291630-
CLAY-CLOUD-
1108 AM CDT WED MAY 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND
SOUTHEASTERN CLOUD COUNTIES...
THROUGH 1130 AM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 30
MPH ACROSS PORTIONS OF NORTHWESTERN CLAY AND SOUTHEASTERN CLOUD
COUNTIES. PENNY SIZE HAIL MAY OCCUR WITH THIS STORM. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE MILTONVALE AND AURORA.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3959 9744 3947 9721 3931 9742 3930 9762
3931 9767
TIME...MOT...LOC 1607Z 219DEG 27KT 3933 9752
PHILLIPSLocal storm report, May 29, 11:22 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1122 AM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM NON-TSTM WND GST CONCORDIA AIRPORT 39.55N 97.65W
05/28/2013 M59 MPH CLOUD KS ASOS
&&Special weather statement, May 29, 12:27 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1227 PM CDT WED MAY 29 2013 KSZ010-291800- MARSHALL- 1227 PM CDT WED MAY 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL COUNTY... THROUGH 100 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 45 MPH ACROSS PORTIONS OF NORTHWESTERN MARSHALL COUNTY. PENNY SIZE HAIL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE MARYSVILLE AND OKETO. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. && LAT...LON 3969 9660 3971 9678 4000 9668 4000 9638 TIME...MOT...LOC 1727Z 202DEG 39KT 3973 9666 PHILLIPS
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:06 PM CDT | Tornado Warning | TOP | Ottawa | 24 min |
| May 28, 7:12 PM CDT | Flash Flood Warning | TOP | Brown, Marshall, Nemaha, Washington | 4 hr |
| May 28, 7:20 PM CDT | Flash Flood Warning | TOP | Brown | 4 hr |
| May 28, 7:39 PM CDT | Flash Flood Warning | TOP | Brown, Nemaha | 4 hr |
| May 28, 7:59 PM CDT | Special Weather Statement | TOP | Nemaha | 31 min |
| May 28, 8:05 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 25 min |
| May 28, 8:23 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 37 min |
| May 28, 8:39 PM CDT | Special Weather Statement | TOP | Nemaha | 36 min |
| May 28, 8:45 PM CDT | Special Weather Statement | TOP | Marshall | 30 min |
| May 28, 8:55 PM CDT | River Flood Warning | TOP | Marshall | 60 hr |
| May 28, 9:01 PM CDT | Special Weather Statement | TOP | Brown, Jackson | 29 min |
| May 28, 10:14 PM CDT | Flash Flood Warning | TOP | Brown, Marshall, Nemaha | 4 hr |
| May 28, 10:39 PM CDT | Flash Flood Warning | TOP | Brown, Jackson, Nemaha | 4 hr |
| May 29, 2:17 AM CDT | Areal Flood Warning | TOP | Brown, Jackson, Marshall, Nemaha | 8 hr |
| May 29, 10:08 AM CDT | Special Weather Statement | TOP | Ottawa | 37 min |
| May 29, 11:08 AM CDT | Special Weather Statement | TOP | Cloud | 22 min |
| May 29, 12:27 PM CDT | Special Weather Statement | TOP | Marshall | 33 min |
| May 29, 12:49 PM CDT | Flash Flood Watch | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 25 hr |
| May 29, 4:39 PM CDT | Flash Flood Warning | TOP | Ottawa | 4 hr |
| May 29, 4:55 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 50 min |
| May 29, 5:31 PM CDT | Special Weather Statement | TOP | Clay, Riley | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.